RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Albeverio, Sergio A

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30

Number of views:
This page:1227
Abstract pages:7507
Full texts:2397
References:922
E-mail: ,

http://www.mathnet.ru/eng/person8391
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/24435

Publications in Math-Net.Ru
2019
1. S. Albeverio, A. K. Motovilov, “Solvability of the Operator Riccati Equation in the Feshbach Case”, Mat. Zametki, 105:4 (2019),  483–506  mathnet  elib
2016
2. S. A. Albeverio, A. K. Motovilov, “On Invariant Graph Subspaces of a $J$-Self-Adjoint Operator in the Feshbach Case”, Math. Notes, 100:6 (2016), 761–773  mathnet  mathscinet  isi  elib  scopus
2015
3. S. Albeverio, B. K. Driver, M. Gordina, A. M. Vershik, “Equivalence of the Brownian and energy representations”, Zap. Nauchn. Sem. POMI, 441 (2015),  17–44  mathnet  mathscinet; J. Math. Sci. (N. Y.), 219:5 (2016), 612–630
2012
4. S. Albeverio, Sh. A. Ayupov, A. A. Rakhimov, R. A. Dadakhodjaev, “Index theory for real factors”, Eurasian Math. J., 3:2 (2012),  12–20  mathnet  mathscinet  zmath
5. S. Albeverio, S. V. Kozyrev, “Clustering by hypergraphs and dimensionality of cluster systems”, P-Adic Numbers Ultrametric Anal. Appl., 4:3 (2012),  167–178  mathnet  mathscinet  zmath  scopus
2011
6. S. Albeverio, A. K. Motovilov, “Operator Stieltjes integrals with respect to a spectral measure and solutions of some operator equations”, Tr. Mosk. Mat. Obs., 72:1 (2011),  63–103  mathnet  mathscinet  zmath  elib; Trans. Moscow Math. Soc., 72 (2011), 45–77  scopus
2010
7. S. Albeverio, Sh. A. Ayupov, R. A. Dadakhodjaev, A. A. Rakhimov, “On Jones' index for real $\mathrm W^*$-algebras”, Eurasian Math. J., 1:4 (2010),  5–19  mathnet  mathscinet  zmath
8. S. A. Albeverio, Ya. I. Belopol'skaya, M. N. Feller, “The Cauchy Problem for the Wave Equation with Lévy Laplacian”, Mat. Zametki, 87:6 (2010),  803–813  mathnet  mathscinet; Math. Notes, 87:6 (2010), 787–796  isi  scopus
2009
9. S. Albeverio, S. V. Kozyrev, “Multidimensional Ultrametric Pseudodifferential Equations”, Tr. Mat. Inst. Steklova, 265 (2009),  19–35  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 265 (2009), 13–29  isi  scopus
10. S. Albeverio, S. Evdokimov, M. Skopina, “$p$-Adic Nonorthogonal Wavelet Bases”, Tr. Mat. Inst. Steklova, 265 (2009),  7–18  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 265 (2009), 1–12  isi  scopus
2007
11. S. A. Albeverio, Ya. I. Belopol'skaya, “Jump processes in $Q_p$ associated with nonlinear pseudo-differential equations”, Zap. Nauchn. Sem. POMI, 351 (2007),  5–37  mathnet  elib; J. Math. Sci. (N. Y.), 152:6 (2008), 799–816  elib  scopus
2005
12. S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “Non-linear singular problems in $p$-adic analysis: associative algebras of $p$-adic distributions”, Izv. RAN. Ser. Mat., 69:2 (2005),  3–44  mathnet  mathscinet  zmath  elib; Izv. Math., 69:1 (2005), 221–263  isi  elib  scopus
13. S. A. Albeverio, S. Yu. Dobrokhotov, M. A. Poteryakhin, “Non-Self-Adjointness of Operators with Small Diffusion”, Mat. Zametki, 78:6 (2005),  941–942  mathnet  mathscinet  zmath  elib; Math. Notes, 78:6 (2005), 874–876  isi  scopus
14. S. Albeverio, G. Galperin, I. L. Nizhnik, L. P. Nizhnik, “Generalized billiards inside an infinite strip with periodic laws of reflection along the strip's boundaries”, Regul. Chaotic Dyn., 10:3 (2005),  285–306  mathnet  mathscinet  zmath
2004
15. S. A. Albeverio, Sh. A. Ayupov, A. Kh. Abduvaitov, “On the coincidence of types of a real $AW^*$-algebra and its complexification”, Izv. RAN. Ser. Mat., 68:5 (2004),  3–12  mathnet  mathscinet  zmath; Izv. Math., 68:5 (2004), 851–860  isi  scopus
16. S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “Associative Algebras of $p$-Adic Distributions”, Tr. Mat. Inst. Steklova, 245 (2004),  29–40  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 245 (2004), 22–33
2003
17. S. A. Albeverio, M. V. Kozlov, “On the recurrence and transience of state-dependent branching processes in random environment”, Teor. Veroyatnost. i Primenen., 48:4 (2003),  641–660  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:4 (2004), 575–591  isi
2002
18. S. A. Albeverio, S. N. Lakaev, Zh. I. Abdullaev, “On the Finiteness of the Discrete Spectrum of a Four-Particle Lattice Schrödinger Operator”, Funktsional. Anal. i Prilozhen., 36:3 (2002),  56–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:3 (2002), 212–216  isi  scopus
19. S. A. Albeverio, V. R. Steblovskaya, “Financial Market with Interacting Assets. Pricing Barrier Options”, Tr. Mat. Inst. Steklova, 237 (2002),  173–184  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 237 (2002), 164–175
2001
20. S. A. Albeverio, Yu. G. Kondrat'ev, T. Pasurek, M. Röckner, “Euclidean Gibbs states of quantum crystals”, Mosc. Math. J., 1:3 (2001),  307–313  mathnet  mathscinet  zmath  isi
1999
21. S. A. Albeverio, J. M. Bayod, C. Perez-Garsia, A. Yu. Khrennikov, R. Cianci, “Non-Archimedean analogues of orthogonal and symmetric operators”, Izv. RAN. Ser. Mat., 63:6 (1999),  3–28  mathnet  mathscinet  zmath; Izv. Math., 63:6 (1999), 1063–1087  isi  scopus
1998
22. S. A. Albeverio, P. E. Kloeden, A. Yu. Khrennikov, “Human memory as a $p$-adic dynamic system”, TMF, 117:3 (1998),  385–396  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 117:3 (1998), 1414–1422  isi
23. S. A. Albeverio, B. Tirozzi, A. Yu. Khrennikov, S. de Smedt, “$p$-Adic dynamic systems”, TMF, 114:3 (1998),  349–365  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 114:3 (1998), 276–287  isi
24. S. Albeverio, L. V. Bogachev, “Localization vs. delocalization of random discrete measures”, Teor. Veroyatnost. i Primenen., 43:4 (1998),  711–734  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:4 (1999), 519–538  isi
1997
25. S. Albeverio, L. A. Pastur, M. V. Shcherbina, “On asymptotic properties of certain orthogonal polynomials”, Mat. Fiz. Anal. Geom., 4:3 (1997),  263–277  mathnet  zmath
26. S. A. Albeverio, E. I. Gordon, A. Yu. Khrennikov, “Конечномерные аппроксимации $p$-адических псевдодифференциальных операторов”, Matem. Mod., 9:10 (1997),  11  mathnet  zmath
27. S. A. Albeverio, O. G. Smolyanov, “Infinite-dimensional stochastic Schrödinger–Belavkin equations”, Uspekhi Mat. Nauk, 52:4(316) (1997),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 822–823  isi  scopus
28. S. Albeverio, “A survey of some developments in loop spaces: associated stochastic processes, statistical mechanics, infinite dimensional lie groups, topological quantum fields”, Tr. Mat. Inst. Steklova, 217 (1997),  209–234  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 217 (1997), 203–229
29. S. A. Albeverio, A. Yu. Khrennikov, R. Cianci, “A representation of quantum field Hamiltonian in a $p$-adic Hilbert space”, TMF, 112:3 (1997),  355–374  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 112:3 (1997), 1081–1096  isi
1995
30. S. A. Albeverio, T. J. Lyons, Yu. A. Rozanov, “On boundary conditions for stochastic evolution equations with an extremally chaotic source”, Mat. Sb., 186:12 (1995),  3–20  mathnet  mathscinet  zmath; Sb. Math., 186:12 (1995), 1693–1709  isi
1993
31. S. Albeverio, Yu. A. Rozanov, “On stochastic evolution equations with stochastic boundary conditions”, Teor. Veroyatnost. i Primenen., 38:1 (1993),  3–19  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:1 (1993), 1–13  isi

2004
32. S. A. Albeverio, S. Yu. Dobrokhotov, E. S. Semenov, “Splitting Formulas for the Higher and Lower Energy Levels of the One-Dimensional Schrödinger Operator [Erratum]”, TMF, 141:3 (2004),  485  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 141:3 (2004), 1750  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019